รายละเอียด บุคลากร




ผศ.ดร. บัญชา ปัญญานาค

Bancha Panyanak

ห้องทำงาน / Office       MB2101
โทรภายใน / Telephone       134
อีเมล์ / Email       bpanyanak@yahoo.com

งานวิจัย mathcmu
งานวิจัย cmumis
งานวิจัย scopus Online ,Offline (html)
งานวิจัย mathscinet
เว็บไซต์คณะวิทยาศาสตร์
เว็บไซต์ส่วนตัว

เพิ่มงานวิจัย
แก้ไขข้อมูลส่วนตัว
เพิ่มประวัติการศึกษา
เพิ่มหัวข้องานวิจัย
เพิ่มผลงานตีพิมพ์

ประวัติการศึกษาการศึกษา

กศ.บ. เกียรตินิยม อันดับ 2 (คณิตศาสตร์), ม.นเรศวร, 2545

วท.ด. (คณิตศาสตร์), ม.เชียงใหม่, 2549

หัวข้องานวิจัย

Fixed Point Theory in Geodesic Spaces

ผลงานตีพิมพ์

1) Dhompongsa, S.; Kaewkhao, A.; Panyanak, B. On Kirk’s strong convergence theorem for multivalued nonexpansive mappings on CAT(0) spaces. Nonlinear Anal. 75 (2012), no. 2, 459–468, 47J25 (47H09)

2) Laowang, Worawut; Panyanak, Bancha Common fixed points for some generalized multivalued nonexpansive mappings in uniformly convex metric spaces. Fixed Point Theory Appl. 2011, 2011:20, 9 pp, 54H25

3) Kaewcharoen, A.; Panyanak, B. Fixed point theorems for some generalized multivalued nonexpansive mappings. Nonlinear Anal. 74 (2011), no. 16, 5578–5584, 47H10 (47H09)

4) Panyanak, B.; Cuntavepanit, A. A generalization of Suzuki’s lemma. Abstr. Appl. Anal. 2011, Art. ID 824718, 14 pp, 54H25 (47H10)

5) Cuntavepanit, A.; Panyanak, B. Strong convergence of modified Halpern iterations in CAT(0) spaces. Fixed Point Theory Appl. 2011, Art. ID 869458, 11 pp, 54H25 (47H10)

6) Laokul, T.; Panyanak, B. On ? -convergence of the Ishikawa iterative process for nonexpansive mappings in CAT(0) spaces. J. Nonlinear Convex Anal. 11 (2010), no. 2, 273–282. (Reviewer: Ivan L. Reilly), 54H25 (54E40)

7) Niwongsa, Yenruedee; Panyanak, Bancha Noor iterations for asymptotically nonexpansive mappings in CAT(0) spaces. Int. J. Math. Anal. (Ruse) 4 (2010), no. 13-16, 645–656, 54H25 (47H10)

8) Nanjaras, B.; Panyanak, B. Demiclosed principle for asymptotically nonexpansive mappings in CAT(0) spaces. Fixed Point Theory Appl. 2010, Art. ID 268780, 14 pp, 47H10 (47H09 53C23)

9) Laowang, W.; Panyanak, B. Approximating fixed points of nonexpansive nonself mappings in CAT(0) spaces. Fixed Point Theory Appl. 2010, Art. ID 367274, 11 pp. (Reviewer: Jos? A. Ezquerro), 47H10 (47J25 53C23 65J15)

10) Nanjaras, B.; Panyanak, B.; Phuengrattana, W. Fixed point theorems and convergence theorems for Suzuki-generalized nonexpansive mappings in CAT(0) spaces. Nonlinear Anal. Hybrid Syst. 4 (2010), no. 1, 25–31, 54H25


ใส่ความเห็น